The projective hull of certain curves in 2
Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), p. 241-254
@incollection{AST_2008__322__241_0,
     author = {Harvey, Reese and Lawson, Blaine and Wermer, John},
     title = {The projective hull of certain curves in $\mathbb{C}^2$},
     booktitle = {G\'eom\'etrie diff\'erentielle, physique math\'ematique, math\'ematiques et soci\'et\'e (II) - Volume en l'honneur de Jean-Pierre Bourguignon},
     editor = {Hijazi Oussama},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {322},
     year = {2008},
     pages = {241-254},
     zbl = {1200.32010},
     mrnumber = {2521659},
     language = {en},
     url = {http://www.numdam.org/item/AST_2008__322__241_0}
}
Harvey, Reese; Lawson, Blaine; Wermer, John. The projective hull of certain curves in $\mathbb{C}^2$, in Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), pp. 241-254. http://www.numdam.org/item/AST_2008__322__241_0/

[1] H. Alexander & J. Wermer - Several complex variables and Banach algebras, third ed., Graduate Texts in Math., vol. 35, Springer, 1998. | MR 1482798 | Zbl 0894.46037

[2] E. Bishop - "Holomorphic completions, analytic continuation, and the interpolation of semi-norms", Ann. of Math. 78 (1963), p. 468-500. | Article | MR 155016 | Zbl 0131.30901

[3] H. Federer - Geometric measure theory, Die Grund. Math. Wiss., Band 153, Springer, New York, 1969. | MR 257325 | Zbl 0176.00801

[4] F. R. Harvey & H. B. J. Lawson - "Projective hulls and the projective Gelfand transform", Asian J. Math. 10 (2006), p. 607-646. | Article | MR 2253160 | Zbl 1178.32008

[5] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part II", in "Inspired by S. S. Chern", Nakai Tracts in Mathematics, vol. 11, World Scientific Publishing Co., Singapore, 2006. | Article | MR 2313342 | Zbl 1132.32301

[6] F. R. Harvey & H. B. J. Lawson, "Relative holomorphic cycles and duality", Stony Brook preprint, 2006.

[7] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part I", in The Many Facets of Geometry: a Tribute to Nigel Hitchin (J. P. Bourguignon, O. Garcia-Prada and S. Salamon, eds.), Oxford University Press, 2008. | MR 2681699 | Zbl 1231.32006

[8] J. R. King - "The currents defined by analytic varieties", Acta Math. 127 (1971), p. 185-220. | Article | MR 393550 | Zbl 0224.32008

[9] J. Wermer - "The hull of a curve in n ", Ann. of Math. 68 (1958), p. 550-561. | Article | MR 100102 | Zbl 0084.33402

[10] J. Wermer, Banach algebras and several complex variables, Markham Publishing Co., Chicago, Ill., 1971. | MR 301514 | Zbl 0281.46052